# SDR IPXA2021072071894

- Difficulty date: July 9, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 78,973 hours, 17,185 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC12501
- Condition: Gouged
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING I/B AILERON L/E SKIN IS GOUGED.REMOVED AND REPLACED GOUGED LT WING I/B AILERON L/E SKIN IAW SRM 51-35-01. (MINOR)
